Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Isomorphisms between semigroups of integers


Author: Page Painter
Journal: Proc. Amer. Math. Soc. 18 (1967), 1100-1101
MSC: Primary 20.92; Secondary 10.00
DOI: https://doi.org/10.1090/S0002-9939-1967-0219645-8
MathSciNet review: 0219645
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.92, 10.00

Retrieve articles in all journals with MSC: 20.92, 10.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0219645-8
Article copyright: © Copyright 1967 American Mathematical Society